MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 1200
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to vyaire medical that the ltv 1200 ventilator unit was not recording volumes.At this time, there is no information regarding patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).The equipment was received in vyaire facility for evaluation.The event trace was downloaded and being reviewed.The unit is placed on extended tests using customer settings.No root cause has been determined at this time, since the investigation is still ongoing.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
LTV 1200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key13097890
Report Number2021710-2021-15232
Device Sequence Number2070922
Product Code CBK
UDI-Device Identifier00845873002696
UDI-Public(01)00845873002696(11)20170303
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 1200
Device Catalogue Number18888-201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2021
Initial Report FDA Received Date12/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown